# SDR ABXA000518

- Difficulty date: December 1, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- Aircraft time: 83,869 hours, 25,356 cycles
- Engine: Pwa JT3D7
- Engine time: 56,840 hours, 19,609 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563883
- Part serial: 6155510
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 3,815 hours, 1,661 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE, FL 330 ENGINE A/I ON NR 3 ENGINE STARTED TO COMPRESSURE STALL. TURNED IGNITION ON, ENGINE STOPPED STALLING. AFTER FIVE MINUTES, CREW TURNED IGNITION OFF. THE ENGINE STARTED STALLING AGAIN. THE CREW SECURED THE NUMBER THREE ENGINE. CREW REPORTED THAT THE FIRE HANDLE WOULD NOT GO TO OR PAST FUEL, AIR AND HYDRAULIC SHUTOFF POSITION. AIRCRAFT DIVERTED TO PHX. MAINTENANCE REPLACED THE PRESSURE RATIO BLEED CONTROL VALVE, IAW DC8 MM 75- 30-03. MAINTENANCE PERFORMED AN ENGINE RUN. NO COMPRESSURE STALLS WERE NOTED. MAINTENANCE INSPECTED RIGGING OF EMERGENCY SHUTDOWN SYSTEM IAW DC8 MM 76-20-0. NO DISCREPANCIES WERE NOTED, OPS CHECKED GOOD.
